# SDR REXA2012060900687

- Difficulty date: June 8, 2012
- Submitted: June 9, 2012
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 24,390 hours, 21,242 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT HOLE NR 1 CORRODED 0.004 INCH DEEP IN THE NON-CRITICAL REGION AND HOLE NR 2 CORRODED 0.017 INCH DEEP IN CRITICAL REGION.  REPAIRED IAW BOMBARDIER REO 601R-57-21-030.
